# SDR AALA202209263815

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 8,187 hours, 3,113 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR HINGES PER AMM 25-40-14.
